# SDR USAA2010112492665

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 23,432 hours, 18,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652500
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1225 - CLT - EEL - COVER FOR EMERGENCY LIGHT ON DOOR 2L REPORTED MISSING.  MAINTENANCE REPLACED COVER.
